DOI 10.1097/md.0000000000022901
Decitabine-induced kidney thrombotic microangiopathy with glomerular crescents formation and tubular necrosis: A case report.
Аннотация
INTRODUCTION
Chemotherapeutic agents of direct cell damage play a role in initiating thrombotic microangiopathy (TMA), however still being underdiagnosed. Decitabine (DAC) is a pyrimidine analogue of the nucleoside cytidine, which can lead to injury to endothelium. Biopsy-proven DAC-induced kidney injury is rare.
PATIENT CONCERNS: A 47-year-old Chinese man with membranous nephropathy presented recurrent edema and acute kidney injury after a 3-day course of low dose DAC infusion because of cyclophosphamide-relating thrombocytopenia.
DIAGNOSIS: Laboratory data revealed nephrotic syndrome, hematuria, renal glycosuria and hypokalemia with hyperchloridemia. Renal pathological findings revealed TMA with secondary glomerular crescents formation (28%), partial foot process effacement and acute tubular necrosis. A diagnosis of DAC-induced renal TMA was considered.
INTERVENTIONS: As DAC had been timely discontinued before admission, the patient only received supportive treatment.
OUTCOMES: The patient achieved rapid remission of acute kidney injury after DAC withdrawal, and his serum creatinine further decreased to normal level after 6 months.
CONCLUSION
Careful monitoring of renal function especially serum creatinine should be emphasized during DAC treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.